# SDR AALA202304211306

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 29,619 hours, 12,485 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD/MODERATE TRANSIENT DIRTY SOCK SMELL AFTER TAKEOFF IN FRONT HALF OF AIRPLANE. DISSIPATED AFTER 2-3 MINUTES. DID NOT RE-OCCUR IN FLIGHT. REOCCURRED ON TAXI-IN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
